# SDR ASAA2022010637085

- Difficulty date: January 6, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,149 hours, 9,203 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FL 340 LEFT FMC FAILED. GROUNDED - YES. CYCLED FMC 1 C/B. FMC L HAD AN INTERMITTENT FAULT LEG 1. NO CURRENT FAULTS. SENSOR PAGE CHECKS GOOD. PER B737-900 FIM 34-61 TASK 801, INTERMITTENT FAULT. AIRCRAFT GOOD FOR SERVICE. REF B737-900 AMM 20-60-01.
